PDA

View Full Version : Propecia sides questions and looking for advice



Jimmyjonas
10-13-2016, 04:07 PM
Hi guys

I've taken finasteride for 6 days at 1.25 per dose, all good so far, then this morning, last night bit of pain in my testicals but it didnt freak me out then I woke up this morning and boom I have numbness down below, I freaked out, very strange feeling not to feel much downstairs, however I was able to get an erection and climax but it almost feels like I got a anisthetic shot and my penis
feels numb that's the best way I can describe it.

Let me say this I had confidence in the drug before starting and 100% believed I would not get sides and I am still thinking could this be in my head and part of me not accepting I've got sides as I trusted in the research that only a tiny percentage more than the placebo group got sides. I'm at a crossroads should I drop it or stay on and see if this passes? Any advice from people who've experienced this loss of sensation and if it passed while continuing I would greatly appreciate hearing from you, I'm avoiding propeciahelp as I am trying not to freak myself out! Could this be in my head?

Thank you

Jimmy

hanginginthewire
10-13-2016, 04:27 PM
Could this be in my head?

Yes. Yes it could.

richter101
10-14-2016, 11:28 PM
Hey Jimmy!

I've been taking Finasteride (propecia) for several years now and my only regret was not using it sooner. I was mainly scared of the 5% chance that I'd not get a boner over time. ha I was unaware of this symptom you speak of. I'd say just a bad coincidence, but to be safe I recommend you consult a highly reviewed hair specialist.

Good luck and keep us posted!

Jimmyjonas
10-16-2016, 01:43 AM
Many thanks for the reply Richter, unfortunately things have not improved down below, I cannot feel a thing, tried hot shower, nothing, it is very scary, I cannot believe this has happened, I've been doing a bit of research and what I've read is terrifying, some people saying it has never gone away. If anyone who has experienced similiar I would be grateful to hear advice on how this can be resolved, btw I have stopped taking the medication

Thanks guys

Jimmyjonas
10-17-2016, 05:37 AM
Any suggestions guys? Still persisting sides, it is scary, I've been doing a bit of online research and probably shouldn't have as what I've read is horrific particularly talk of permanence of sides